advertisement
Question
Posted by: Anon | 2011-03-28

Monthly cycle

Hello Doctor
I am a bit concerned about my monthly cycle.
Last year March I went onto Melodene, after being on the depo for about a year. I have been taking the Melodene ever since. I have not had my period since then, but for the last two months I will have one day with a small amount of slimy brown liquid coming out, not even enough to stain my underwear. Is this normal or should I visit my Gynae? Kindly could you advise?
Thanking you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal. It can take several months for your periods to return normally after stopping the Depo.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-03-31

It is normal. It can take several months for your periods to return normally after stopping the Depo.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement